# SDR SWAA2021112940702

- Difficulty date: November 4, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 64,975 hours, 29,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS 767 AND BS 727 S-25R AT WL 156 AFT CARGO COMPARTMENT ; 2021-496918 / [01] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 767 AND BS 727 S-25R AT WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG #146A7500 REV A. MATERIAL USED: BAC1496-377 P/O: 2021-218987. SEE INDIVIDUAL SING-OFF BELOW; [02] REPLACED SUPPORT ZEE LOCATED BETWEEN BS 767 AND BS 727 S-25R AT WL 156 AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02; SRM 51-10-02 AND DWG #146A7500 RII CERTIFIED
